# SDR ASOA05242

- Difficulty date: March 16, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 621 LT/RT FLOOR SUPPORT ANGLES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 621 LT/RT FLOOR SUPPORT ANGLES IAW ASA EO 600-53-0105.  (M)
